Low-dose acetylsalicylic acid and gastrointestinal ulcers or bleeding – a cohort study of the effects of proton pump inhibitor use patterns
Article first published online: 9 JUL 2013
© 2013 The Association for the Publication of the Journal of Internal Medicine
Journal of Internal Medicine
Volume 274, Issue 4, pages 371–380, October 2013
How to Cite
Abstract. (Uppsala University, Uppsala; Uppsala Clinical Research Center, Uppsala University, Uppsala; Statisticon AB, Uppsala; and AstraZeneca Nordic, Södertälje; Sweden) Low-dose acetylsalicylic acid and gastrointestinal ulcers or bleeding: a cohort study of the effects of proton pump inhibitor use patterns. J Intern Med 2013; 274: 371–380., , , , ,
- Issue published online: 10 SEP 2013
- Article first published online: 9 JUL 2013
- Accepted manuscript online: 26 JUN 2013 03:20AM EST
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.